Pernicious Anaemia Society
15,483 members10,906 posts

B12 Injection absorption

Hi everyone! Hopefully this is appropriate. But in the midst of me getting Methylcobalamin B12 shots I noticed my urine would be slightly red afterwards (of course as a result of the shot), however during my last couple of shots that I've had done at another facility I've noticed this doesn't happen ... Does anyone know if this color indicates absorption or the opposite? I'm still having symptoms of low b12 and I'm just not sure what the difference could be (both are 1cc of methylcobalamin B12)... I've looked on other forums but can't seem to get a clear explanation. Thoughts?

1 Reply
oldestnewest

Personally don't associate B12 with urine getting darker- sounds more like one of the other B vitamin - though I can't remember which one. Some methylcobalamin does contain other B vitamins - or were you taking another supplement at the time?

Reply

You may also like...